# SDR AUS20021324

- Difficulty date: November 14, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 233T620121
- Condition: Faulty
- Location: Rudder Tab
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RUDDER TRIM CONTROL PANEL SUSPECT FAULTY.
